# SDR 06FDEA03629

- Difficulty date: October 13, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 40,884 hours, 28,800 cycles
- Engine: Pwa JT8D17
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 FLAP TRACK FALSE SPAR ATTACH FITTING CRACKED AND SEVERAL FASTENERS LOOSE. FABED NEW WEB SECTION, DOUBLER, ANGLE, AND SPLICES; AND INSTALLED IAW DWG SR27-57-038 REV C AND EA 7-5750-102761, (WING SPOILER SUPPORT BEAM-REPAIR) EA ATTACHED TO SNRM N00846 OP WO 0034040. SEE SDR 06-3627.
